MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH MINI BC S-TAK 2.4X 8.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH MINI BC S-TAK 2.4X 8.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH MINI BC S-TAK 2.4X 8.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/17/2025, a distributor reported via email that an ar-1322bcnf mini biocomposite suturetak anchor broke.The case was completed by using a new one.This was discovered during an ankle instability procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo g.Precautions 6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SUTR ANCH MINI BC S-TAK 2.4X 8.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22500482
Report Number1220246-2025-02859
Device Sequence Number8458688
Product Code MAI
UDI-Device Identifier00888867010147
UDI-Public00888867010147
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH MINI BC S-TAK 2.4X 8.5MM
Device Catalogue NumberAR-1322BCNF
Device Lot Number15366086
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown